# SDR SWIA202164382

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY CRAWLWAY FLOORBOARD SUPPORT ANGLE AT FS280.00 CORRODED.     (C-CHECK RO 2/16/2022)    REPLACED MAIN AVIONICS BAY CRAWLAWAY FLOORBOARD SUPPORT ANGLE AT FS280.00 REF CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV.K. COMPLIED WITH 51-900-1002-SKY.
